# SDR FXGA2024102100780

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: General aviation
- Aircraft: N408RE
- Make and model: Textrn 408
- Aircraft serial: 4080022
- Aircraft time: 187 hours, 173 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rod End
- Condition: Damaged
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIAL SEPARATOR ACTUATOR TOP ATTACHMENT ROD END LOOSENED AND BECAME EXCESSIVELY LOOSE ON BOTH LEFT AND RIGHT ENGINES. THE NUT RETAINER BRACKET OF THE RIGHT ENGINE'S I/S ACT. ROD END BROKE AT THE BOLT HOLE AND THE BRACKET WAS FOUND ON TOP OF THE ENGINE INLET SCREEN. THE SMALLER PIECE THAT BROKE OFF IS SUSPECTED TO HAVE MADE IT PAST THE SCREEN AND GONE THROUGH THE ENGINE. BORESCOPE IMAGES SUPPORT THIS THEORY AS THE FIRST STAGE COMPRESSOR SHOWS SIGNIFICANT FOD INGESTION DAMAGE.
